# SDR VNAA202410030009

- Difficulty date: October 3, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 40,434 hours, 38,787 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part serial: 10160
- Condition: Corroded
- Location: Zone 100
- Part time: 40,434 hours, 38,787 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON EXTERNAL SKIN AROUND DOME NUT SCREW HOLE FOR R/H196DR BODY FAIRING BETWEEN FS923-FS939.  REPAIRED AREA AND COMPLIED WITH ALL STEPS REO 670-53-51-306 REV-- DATE
